# SDR TRAX200801303

- Difficulty date: October 5, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 16,960 hours, 14,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR REALLY HARD TO CLOSE.  LUBED SERVICE DOOR HANDLE IAW CRJ200, AMM 52-41-01.
